# SDR IXXA9900002

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Not Faired
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN ROUTE, THE GEAR UPLATCH CHECK FAILED WITH THE GEAR NOT LATCH WARNING LIGHT ILLUMINATED, DOOR NOT LATCH REMAINED EXTINGUSHED.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE JACKED THE AIRCRAFT AND PERFORMED GEAR SWING, WHICH REVEALED THE LEFT MAIN CENTER GEAR DOOR NOT FAIRING PROPERLY.  MAINTENANCE ADJUSTED THE CENTER GEAR DOOR IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL.  A SUCCESSFUL GEAR SWING, RETURNED THE AIRCRAFT TO SERVICE.
